# SDR VNAA0109007

- Difficulty date: September 11, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 14,040 hours, 12,442 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9404075
- Condition: Failed
- Location: Rh
- Part time: 12,598 hours, 11,264 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH5000 FEET THE CREW RECEIVED A RIGHT HAND BATTERY OVERHEAT CAS MESSAGE AND THE FLIGHT RETURNED TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND BATTERYIN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR  SERVICE.
